# SDR 97ZZZX5172

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44JR
- Make and model: Amtr RV6
- Aircraft serial: 24545
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: A740
- Condition: Broken
- Location: Carb Mixture
- Part time: 114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MIXTURE CONTROL CABLE BROKE IN CRUISE FLIGHT CAUSING FORCED LANDING.  SUBMITTER SUGGESTS CAUSE AS VIBRATION STRESS.  RECOMMEND USING HEAVIER CABLE WITH THREADED TERMINATION.
